Health knowledge made personal

Sexually Transmitted Diseases Community

Overview Blog Posts Discussions People
Join this community!
› Share page:

Am I experiencing a side effect of HPV Vaccine?

Posted by darlen0113

I have had the 2nd dose of the HPV vaccine 3days ago and since yesterday, i have been having vaginal discharges that are brown, odorless, and very similar to beginning menstruation. I recall that I have experienced the same during the first HPV dose given to me a month ago. Is this only a side effect of the vaccine? Or is it something I should worry about?

Hoping for you immediate reply.. Thanks..

Answers (1)
Sort by: Newest first | Oldest first
Sorry that I am unable to give you an answer, but I was relieved to hear that someone else is experiencing the same side effects. I never went back for the third shot after realising it was causing me pain and bleeding as you described. It has been a year now and I am still seeing no signs of these reactions beginning to ease. The GP's have reassured me that it's impossible for the HPV to give me these side-effects, however, since the second shot I have been dosed up on pain-killers, high strength birth control pills to try to counter-act the bleeding, tested for cancer, had my uterus blown up (not literally) and camera popped in, biopsies, ultrasounds etc... and still no diagnosis. I wish the best for you and hope that someone is able to answer the question for us.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: